8 weeks pregnant mother

Question: i hv been taking susten since 2 weeks . my progesterone levels are ok . can i stop it. afraid of infection taking it vaginally . is there a safer way to take

2 Answers
Question
Answer: You have to continue progesterone throughout first trimester. And that wont cause any infection. if you are worried you can ask ur doc for oral progesterone tablets
Answer: Hello ! Please consult with your doctor before stopping the medicine and also you can ask your doctor if there is any other way for you to take it .
Similar Questions with Answers
Question: I have twin pregnancy through IUI and I am taking miprogen 400 mg progesterone vaginally since early pregnancy. is it OK to use progesterone for such long time??
Answer: Hello dear, During the menstrual cycle,progesterone levels rise after ovulation to help build and sustain a lining in the uterus. ... In trying to help prevent miscarriages, some doctors began prescribing progesterone supplements in pregnancy to many of their patients in order to prevent miscarriage. If your doctor precribed you, you can take. Hope it helped Take care urself..
»Read All Answers
Question: Can i stop taking susten 200 after 2 weeks, I am 8 weeks pregnant
Answer: Hi Dear! Whatever medicine u r offered hv reasons and u shud never start or stop any medicine without consulting ur gynae, hence pla follow ur gynae's instructiond diligently.. Hope this helps!
»Read All Answers
Question: Are asthma medications safe ... Have been taking them since begining of 3rd trimester and i have been asked to take them through out the pregnancy... Its a month now i have been taking them ... Should i stop or continue
Answer: Hello, Dear asthma medication is important during pregnancy if you have asthma. I too develop asthma in my pregnancy and it was quite high so I too take the medicine throughout my pregnancy. It will not do any harm to baby. It's important because if not taken you can have breathing problem which can go worse. So don't stop the medicine without your doctor suggestions.
»Read All Answers
Question: Hi im 7 weeks pregnant now. Im taking susten 300 progesterone tablets from my 45th day . I had a susten 200 injection on my43rd day as i had brown discharge. I had my first scan on 44th day where we found baby's heart beat but it mentioned chorio decidual haemorrhage (0.03 ccs) . Doctor told me to take complete rest and take these progesterone tablets. Tomorrow they are injecting me susten 200 again. Is it ok to take progesterone injections in a span of 9 days. How long should i continue progesterone tablets. I still have slight brown discharge. Im going for my next scan in another 2 weeks. im a bit worried. Thanks
Answer: hi dear ! so dear since you had the brown discharge that is the reason progesterone was prescribed to you . so what happens is when progesterone goes low it causes bleeding . so to avoid this we have to increase the progesterone levels inside and therefore we give external progesterone. so you will have to take them until your next scan to see how your next scan are and then it will be decided if there is any need to continue the medicine or no. dont worry dear! take care dear! i hope this information was helpful!
»Read All Answers